Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 729093, 11 pages
http://dx.doi.org/10.1155/2013/729093
Research Article

A Characterization of Semilinear Dense Range Operators and Applications

1Universidad de los Andes, Facultad de Ciencias, Departamento de Matemática, Mérida 5101, Venezuela
2Universidad Central de Venezuela, Facultad de Ciencias, Departamento de Matemática, Caracas 1053, Venezuela

Received 13 October 2012; Revised 25 November 2012; Accepted 22 January 2013

Academic Editor: Valery Y. Glizer

Copyright © 2013 H. Leiva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Hugo Leiva, N. Merentes, and J. Sanchez, “Approximate Controllability of a Semilinear Heat Equation,” International Journal of Partial Differential Equations, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Agamirza E. Bashirov, and Noushin Ghahramanlou, “ On partial S -controllability of semilinear partially observable systems ,” International Journal of Control, pp. 1–14, 2014. View at Publisher · View at Google Scholar
  • Agamirza E. Bashirov, Noushin Ghahramanlou, and James Lam, “On partial approximate controllability of semilinear systems,” Cogent Engineering, vol. 1, no. 1, pp. 965947, 2014. View at Publisher · View at Google Scholar
  • Hanzel Larez, Hugo Leiva, Jorge Rebaza, and Addison Ríos, “Approximate controllability of semilinear impulsive strongly damped wave equation,” Journal of Applied Analysis, vol. 21, no. 1, pp. 45–57, 2015. View at Publisher · View at Google Scholar
  • Hugo Leiva, and Jose L. Sanchez, “Rothe’s Fixed Point Theorem and the Controllability of the Benjamin-Bona-Mahony Equation with Impulses and Delay,” Applied Mathematics, vol. 07, no. 15, pp. 1748–1764, 2016. View at Publisher · View at Google Scholar
  • J. Klamka, J. Wyrwał, and R. Zawiski, “On controllability of second order dynamical systems – a survey,” Bulletin of the Polish Academy of Sciences Technical Sciences, vol. 65, no. 3, 2017. View at Publisher · View at Google Scholar